| Model Number |
MMT-723RNAP |
| Medical Device Problem Codes |
Display or Visual Feedback Problem (1184); Mechanical Problem (1384); Obstruction of Flow (2423); Battery Problem (2885); Connection Problem (2900); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/08/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the reservoir sometimes was loose.The customer's blood glucose level was unknown at the time of the incident.It was reported that the battery life decreased.The top had crack on it and the back light was not as bright.The insulin pump was slower and louder to rewind and had unexplained and random no delivery alarms.The device will not be returned for analysis.